MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV CUSTOM TUBING PACK; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO

MEDTRONIC MEXICO S. DE R.L. DE CV CUSTOM TUBING PACK; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Model Number HY12B71R2
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a cardiopulmonary bypass (cbp) procedure, the custom tubing pack and fusion oxygenator were associated with a flow issue characterized by low blood flow, high rpm, and low arterial line pressure post oxygenator between 9:05 am and 9:20 am.The patient was on cpb for 5 minutes when the flow issue occurred.The issue did not worsen over time.Heparin was used.Act (activated clotting time) values were in therapeutic range for cpb throughout the case.There was 1,500ml of isolyte solution used during priming.After this period of time, the blood flows began to increase to more normal values.The perfusion team changed out the centrifugal pump head when this first occurred but that did not seem to change the blood flows.The blood flows increased slowly over this 15 minute period, until they were back to normal blood flows.The blood flow was 3.68 l/min when cpb first started, at 9:05 a.M.It was down to 2.79 l/min, at 9:10 a.M., 2.9 lpm and at 9:15 a.M.And 4.0 lpm.At 9:20 a.M.The blood flow was up to 5.39 l/min and it remained between 5.5-6.0 l/min for the rest of the procedure.The customer indicated that they believed it was a high-pressure excursion event because the blood flows were low and the arterial line pressure post oxygenator was low.They do not monitor pre oxygenator pressures.The patient woke up as expected and they were in a sufficient condition post operative.The devices were used to complete the procedure.No patient complications have been reported as a result of this event.The fusion oxygenator lot numbers: associated with the pack are 230757620 and 230800319.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CUSTOM TUBING PACK
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22932393
Report Number9617601-2025-01249
Device Sequence Number13050627
Product Code DWF
UDI-Device Identifier00763000941871
UDI-Public(01)00763000941871(17)261003(10)230883424
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K171979
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/03/2026
Device Model NumberHY12B71R2
Device Catalogue NumberHY12B71R2
Device Lot Number230883424
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2025
Initial Report FDA Received Date09/02/2025
Date Device Manufactured03/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown